| Model Number |
MMT-751PNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with reservoir tube lip completely broken off noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.
Event or Problem Description
The customer reported via phone call that the reservoir compartment was broken.The customer¿s blood glucose was unknown.The device will be returned for the analysis.